# SDR UPS06446369

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01717506
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS480 STR11-12R FRAME O/B AREA FOUND CRACKED.  CRACK LENGTH 5/8" TO 1".  BS480 BETWEEN STR 10R AND ABOVE U/D FLOORBEAM AREA FRAME REPAIRED AS PER RS R53-10-35447.  CONTINUED INSPECTION REQUIRE WHILE PERFORMING SB747-53A2265 INSPECTIONS AND REPLACEMENT WITH SB747-53-2272 MOD REF EO B747-5310-23852-A FOR CONTINUED INSPECTION.
